# SDR ASAA2015030110820

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,334 hours, 9,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61505
- Part serial: VAI002036
- Condition: None
- Location: L1
- Part time: 33,334 hours, 9,808 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR VERY STIFF AND HARD TO CLOSE.  ACFT GROUNDED.  PERFORMED FWD L1 DOOR SYS TEST IAW AMM 52-11-00-700-904,  OPS CHECK GOOD CLOSE AND OPEN WITHIN LIMITS, NO HISTORY 30 DAYS.
